A µ-dependent approach to H∞ control of uncertain switched linear systems with average dwell time

Full text for this resource is not available from the Research Repository.

Zhang, Lixian, Boukas, El-Kebir, Shi, Peng and Chen, Zhaobo (2011) A µ-dependent approach to H∞ control of uncertain switched linear systems with average dwell time. Optimal Control Applications and Methods, 32 (1). pp. 15-27. ISSN 0143-2087

Dimensions Badge

Altmetric Badge

Item type Article
URI https://vuir.vu.edu.au/id/eprint/7444
DOI https://doi.org/10.1002/oca.919
Official URL http://dx.doi.org/10.1002/oca.919
Subjects Historical > Faculty/School/Research Centre/Department > Institute for Logistics and Supply Chain Management (ILSCM)
Current > FOR Classification > 0802 Computation Theory and Mathematics
Historical > SEO Classification > 970108 Expanding Knowledge in the Information and Computing Sciences
Keywords ResPubID19938, ResPubID24788, average dwell time, H∞ control, linear matrix inequalities, switched linear systems
Citations in Scopus 24 - View on Scopus
Download/View statistics View download statistics for this item

Search Google Scholar

Repository staff login